# SDR AU510001592

- Difficulty date: September 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 10AT3041
- Condition: Faulty
- Location: Drag Control Sy
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) SPOILER WARNING ON TAKEOFF.  SUSPECT FAULTY POSITION SWITCH.  (CASA NR510001592)
